# SDR 0300766739

- Difficulty date: April 5, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 60,406 hours, 13,352 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN SKIN OF NR 3 PYLON AT ACCESS PANEL NR 473CL CUTOUT.  REPAIRED PER EA 67-165062.
